Group Classification of Equations of the Form y″ = f(x,y)

  • L. V. Ovsyannikov
Article

Abstract

The problem of classification of ordinary differential equations of the form y″ = f(x,y) by admissible local Lie groups of transformations is solved. “Standard” equations are listed on the basis of the equivalence concept. The classes of equations admitting a one‐parameter group and obtained from the “standard” equations by invariant extension are described.

equivalence admissible operators invariant extension 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    S. Lie, “Classification und integration von gewöhnlichen differential-gleichungen zwischen x, y, die gruppe von transformationen gestatten,” Arch. Math. Natur. Christiania, 9, 371-393 (1883).Google Scholar
  2. 2.
    L. V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • L. V. Ovsyannikov
    • 1
  1. 1.Lavrent'ev Institute of Hydrodynamics, Siberian Division, Russian Academy of SciencesNovosibirsk

Personalised recommendations